MathSciNet Relay Station
MathSciNet bibliographic data
MR690540 (84b:82039) 82A51 (82A70)
Amit, Daniel J.; Parisi, G.; Peliti, L. Asymptotic behavior of the "true'' self-avoiding walk. Phys. Rev. B (3) 27 (1983), no. 3, 1635–1645.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement